Now showing items 126-145 of 564

    • Icon

      Attractors for non-autonomous retarded lattice dynamical systems  [Article]

      Caraballo Garrido, Tomás; Morillas Jurado, Francisco; Valero Cuadra, José (De Gruyter Open, 2015)
      In this paperwe study a non-autonomous lattice dynamical system with delay. Under rather general growth and dissipative conditions on the nonlinear term,we define a non-autonomous dynamical system and prove the existence ...
    • Icon

      Attractors for Parametric Delay Differential Equations and Their Continuous Behavior  [Article]

      Marín Rubio, Pedro (World Scientific, 2010)
      The problem of the continuity of global attractors under minimal assumptions for a general class of parameterized delay differential equations is considered. The theory of equi-attraction developed by Li and Kloeden in ...
    • Icon

      Attractors for Parametric Delay Differential Equations Without Uniqueness and Their Upper Semicontinuous Behaviour  [Article]

      Marín Rubio, Pedro (Elsevier, 2008)
      We prove existence of a global attractor A(λ) under minimal assumptions for a general class of parameterized delay differential equations without uniqueness and posed in potentially different state spaces. Secondly, we ...
    • Icon

      Attractors for Stochastic Lattice Dynamical Systems with a Multiplicative Noise  [Article]

      Caraballo Garrido, Tomás; Lu, Kening (2008)
      In this paper, we consider a stochastic lattice di®erential equation with di®usive nearest neighbor interaction, a dissipative nonlinear reaction term, and a multiplicative white noise at each node. We prove the existence ...
    • Icon

      Attractors for The Stochastic 3D Navier-Stokes Equations  [Article]

      Marín Rubio, Pedro; Robinson, James C. (World Scientific Publishing, 2003)
      In a 1997 paper, Ball defined a generalised semiflow as a means to consider the solutions of equations without (or not known to possess) the property of uniqueness. In particular he used this to show that the 3D Navier–Stokes ...
    • Icon

      Automatic insertion of a turbulence model in the finite element discretization of the Navier-Stokes equations  [Article]

      Bernardi, Christine; Chacón Rebollo, Tomás; Hecht, Frédéric; Lewandowski, Roger (World Scientific Publishing, 2009-07)
      We consider the finite element discretization of the Navier–Stokes equations locally coupled with the equation for the turbulent kinetic energy through an eddy viscosity. We prove a posteriori error estimates which allow ...
    • Icon

      Autonomous and non-autonomous attractors for differential equations with delays  [Article]

      Caraballo Garrido, Tomás; Marín Rubio, Pedro; Valero Cuadra, José (2005)
      The asymptotic behaviour of some types of retarded differential equations, with both variable and distributed delays, is analyzed. In fact, the existence of global attractors is established for different situations: with ...
    • Icon

      Bifurcation from zero of a complete trajectory for non-autonomous logistic PDEs  [Article]

      Langa Rosado, José Antonio; Robinson, James C.; Suárez Fernández, Antonio (World Scientific Publishing, 2005-08)
      In this paper we extend the well-known bifurcation theory for autonomous logistic equations to the non-autonomous equation ut − ∆u = λu − b(t)u 2 with b(t) ∈ [b0, B0], 0 < b0 < B0 < 2b0. In particular, we prove the ...
    • Icon

      Bifurcation scenarios in an ordinary differential equation with constant and distributed delay: A case study  [Article]

      Caraballo Garrido, Tomás; Colucci, Renato; Guerrini, Luca (American Institute of Mathematical, 2019-06)
      In this article we consider a model introduced by Ucar in order to simply describe chaotic behaviour with a one dimensional ODE containing a constant delay. We study the bifurcation problem of the equilibria and we obtain ...
    • Icon

      Bifurcations in non-autonomous scalar equations  [Article]

      Langa Rosado, José Antonio; Robinson, James C.; Suárez Fernández, Antonio (Elsevier, 2006-02)
      In a previous paper we introduced various definitions of stability and instability for non-autonomous differential equations, and applied these to investigate the bifurcations in some simple models. In this paper we ...
    • Icon

      Biodiversity and vulnerability in a 3D mutualistic system  [Article]

      Guerrero Suárez, Giovanny Fabián; Langa Rosado, José Antonio; Suárez Fernández, Antonio (American Institute of Mathematical Sciences, 2014-10)
      In this paper we study a three dimensional mutualistic model of two plants in competition and a pollinator with cooperative relation with plants. We compare the dynamical properties of this system with the associated ...
    • Icon

      Boundary controllability of parabolic coupled equations  [Article]

      Fernández Cara, Enrique; González Burgos, Manuel; Teresa de Oteyza, María de la Luz de (Elsevier, 2010-10-01)
      This paper is concerned with the boundary controllability of non-scalar linear parabolic systems. More precisely, two coupled one-dimensional parabolic equations are considered. We show that, in this framework, boundary ...
    • Icon

      Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system  [Article]

      Carvalho, Alexandre Nolasco; Langa Rosado, José Antonio; Robinson, James C.; Suárez Fernández, Antonio (Elsevier, 2007-05-15)
      In this paper we determine the exact structure of the pullback attractors in non-autonomous problems that are perturbations of autonomous gradient systems with attractors that are the union of the unstable manifolds of a ...
    • Icon

      Chemostats with time-dependent inputs and wall growth  [Article]

      Caraballo Garrido, Tomás; Xiaoying, Han; Kloeden, Peter E. (Natural Sciences Publishing Corporation, 2015)
      Traditional assumptions in the simple chemostat model include fixed availability of the nutrient and its supply rate, and fast flow rate to avoid wall growth. However, these assumptions become unrealistic when the availability ...
    • Icon

      Combining fast, linear and slow diffusion  [Article]

      López Gómez. Julián; Suárez Fernández, Antonio (Juliusz Schauder Center for Nonlinear Studies, 2004)
      Although the pioneering studies of G. I. Barenblatt ([8] G. I. Barenblatt, On some unsteady motions of a liquid or a gas in a porous medium, Prikl. Mat. Mekh. 16 (1952), 67–68) and A. G. Aronson and L. A. Peletier ([7] ...
    • Icon

      Combining linear and fast diffusion in a nonlinear elliptic equation  [Article]

      Cintra da Silva, Willian; Morales Rodrigo, Cristian; Suárez Fernández, Antonio (Springer, 2017-02)
      In this paper we analyse an elliptic equation that combines linearand nonlinear fast diffusion with a logistic type reaction function. We proveexistence and non-existence results of positive solutions using bifurcation ...
    • Icon

      Combining linear and nonlinear diffusion  [Article]

      Delgado Delgado, Manuel; López Gómez, Julián; Suárez Fernández, Antonio (De Gruyter, 2004-08)
      In this paper we study a generalized porous medium equation where the diffusion rate, say m(x) —spatially heterogeneous—, is assumed to be linear, m = 1, on a piece of the support domain, Ω1, and slow nonlinear, m(x) > 1, ...
    • Icon

      Combining local and non-local terms in a nonlinear elliptic problem  [Article]

      Sobreira de Araujo Correa, Francisco Júlio; Suárez Fernández, Antonio (Wiley, 2012-03-30)
      In this paper we study the existence, uniqueness, multiplicity and stability of positive solution of a non-linear elliptic problem that combines local and non-local terms taking the form of an integral in space. The proofs ...
    • Icon

      Comentarios sobre la reunión de Decanos y Directores de Departamentos de Matemáticas  [Article]

      Fernández Cara, Enrique (Sociedad Española de Matemática Aplicada, 2000)
    • Icon

      Comparison of the long-time behaviour of linear Ito and Stratonovich partial differential equations  [Article]

      Caraballo Garrido, Tomás; Langa Rosado, José Antonio (2006)
      In this paper, we point out the different long-time behaviour of stochastic partial differential equations when one considers the stochastic term in the Ito or Stratonovich sense. In particular, we prove that the Stratonovich ...